MathSciNet Relay Station
MathSciNet bibliographic data
MR2434914 37N25 (34D05 34D20 92D25)
Hsu, Sze-Bi; Hwang, Tzy-Wei; Kuang, Yang Global dynamics of a predator-prey model with Hassell-Varley type functional response. Discrete Contin. Dyn. Syst. Ser. B 10 (2008), no. 4, 857–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement